# SDR CALA2019053100866

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 57,671 hours, 24,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-23-3-6018) REMOVE AND REPLACE THE FWD CABIN EMERGENCY POWER SUPPLY. REFER TO N/R: 9619191. CHANGED DUE TO A FAILED BITE TEST. REMOVED AND REPLACED THE FWD CABIN EMERGENCY POWER SUPPLY. REFER TO N/R: 9619191. WORK ACCOMPLISHED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249105 SN OFF 5668 POWER SUPPLY, C  OFF 31-3350-9-9001 5668 ON 31-3350-9-9001 8186.
